Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

My blood sugar is 330, what do I do ?

I am not diabetic and my blood sugar is 330 because i received a steroid shot and taking 3 prednisone per day for asthmatic bronchitis . what do I do ?
Asked On : Wed, 5 Jan 2011
Answers:  3 Views:  567
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
if no family history of Diabetes & u dont have syptoms of Diabetes too then u can stop worrying abt it . Bt U have to get ur GTT done , that will put some light on the values of ur blood suger .
Answered: Thu, 5 May 2011
I find this answer helpful
General & Family Physician Dr. Khaleel Ahmed.Manik's  Response
if no family history of Diabetes & u dont have syptoms of Diabetes too then u can stop worrying abt it . Bt U have to get ur GTT done , that will put some light on the values of ur blood suger .
Answered: Thu, 5 May 2011
I find this answer helpful
  User's Response
HI,
Your suger is hi because of steroids. Dont worry start reguller exersice and diet control which also helpful for your asthama. then check Our suger level after a month.
Answered: Thu, 5 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor